# SDR SWAA118722

- Difficulty date: December 5, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 74,511 hours, 61,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND O/B CREASE BEAM CORROSION BS 889 TO 892 AND 896 TO 899, STR 17L, WL 208.  REPAIRED PER SRM.
